# SDR UPS01436271

- Difficulty date: June 27, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 61,383 hours, 14,839 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP - RT OUT/B ELEVATOR INTERIOR FRONT SPAR UPPER CHORD FOUND SURFACE CORROSION AT ELEV STA 310 TO STA 390 AS MARK.  THE RT O/B ELEVATOR FRONT SPAR UPPER CHORD BETWEEN ELEV STA 310 AND 390 AREA CORROSION CLEANED UP.  BLEND OUT AREA OUT OF ALLOWABLE LIMIT AS PER SRM 55-20-01 FIG 1.4.  REPAIR WAS CARRIED OUT IAW SRM 51- 40-04.  ELEVATOR BALANCE ALSO C/OUT AS PER SRM 51-80-02 AFTER REPAIR.
